# SDR SWAA2022022570647

- Difficulty date: November 7, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH ELEVATOR COVER PNL 344CB BALANCE WEIGHT IS DAMAGED. PIECE BROKEN OFF. / REPLACED R/H ELEVATOR COVER PNL 344CB BALANCE WEIGHT IS DAMAGED WITH NEW RH ELEVATOR COVER PNL 344CB. PANEL INSTALLED ON NRC # X844163. IAW B737-700 SRM 51-40-02 STEP 9 A-TAG # AL3712
